i am 22 years old i starting loseing my hair almost 2 years ago they diagnosed me as Alepicha i saw a dermatologist was getting injections for hair growth as well as Bio-laser it seemed to make things worse now my eyelashes and eyebrows are gone as well none of my hair will grow back im really scared because the doctors can't figure out whats going on i got a specialts opinon and 3 other doctors they dont think its alepicha my question is does anyone have a opinon for possibilites ?
oh my, how stressful!
causes for your hair loss could include allergies, irritants, toxins, and infections. sometimes, it can be caused by a vitamin A overdose, iron deficiency or a malfunctioning thyroid gland. i went to see the doctor when my hair was coming out in clumps; it was hypothyroidism. are you feeling sick in any other way?
Welcome to the forum!
Hair loss along with loss of eyelashes can be due to alopecia areata, thyroid problems, tinea capitis or ringworm of the scalp, certain ovarian and adrenal gland problems. In alopecial areata, the hair grows back again after some time. Also in this condition there is complete loss of eye lashes. The hair loss is not accompanied by any other symptoms.
If you have scalp itchiness then you must look at dandruff or tinea capitis. If you have any other symptoms then also further tests should be done to eliminate the various causes of hair fall. Iron deficiency, oily scalp, and poor scalp circulation are the other causes.
Please discuss this with a dermatologist, maybe take another opinion.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.